Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Low sperm count, left testicle smaller in size. Tried ayurvedic, allopathic medicines, testicle effected. Remedy?

Hi, my sperm count is low and I my left testicle size is small. It was not from the starting but it happened after taking allopatic medicine and then again having Ayurvedic medicine and then again having allopatic medicine. I had a sperm test and dead cells were detected and so I was having medicine, but now my left testis is effected due to change of medicines. Can it be cured by medicine? How long will it take?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
you need to undergo certain tests..
repeat semen analysis.
scrotal ultrasound.
and certain hormaone levels
depending on your reports i would suggest you medicines for that.
in the mean time u should avoid hot baths and saunas.
keep the temperature of your testicles lower than your body temperature.
exercise daily.
ultrasound will show the statusof your testicles especially left..
take a healthy diet rich in vitamin C especially.
tahe care
Answered: Tue, 14 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor